Within the last 2 weeks every time I take my dosage (4mg) in the morning 2-4mg in the afternoon I get light headed my muscles stiffen, chest pains, & I feel like I'm gonna faint. It's scary & I find it weird since I've been on it so long. Anybody else experience this? It feels like a mini-overdose ever time I take my meds. It's terrible!!!
Suboxone contains buprenorphine, which is an opiate, so the chemistry of your brain may be changing because you have been on this medication for so long.
I would recommend you schedule an appointment with a physician who is familiar with this drug and prescribes it frequently - an addiction medicine specialist, if possible.
Thanks for your Reply!
Report This| Share this:Is it possible to become allergic to Suboxone after 7yrs of being on it????Suboxone contains buprenorphine, which is an opiate, so the chemistry of your brain may be changing because you have been on this medication for so long. <br /> <br />I would recommend you schedule an appointment with a physician who is familiar with this drug and prescribes it frequently - an addiction medicine specialist, if possible.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.